MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-616
Medical Device Problem Codes Mechanical Problem (1384); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint the nurse didn't succeed to activate the needle shield device on a safepico ref 956-616 lot number kq-03 on wednesday the 28th april.It happened again on lot number hy-53 tuesday the 27 april.No consequences on a patient but the nurse explained that there is a high risk of blood exposure because of this.No reports of death or serious injury.
 
Additional Manufacturer Narrative
The finalized radiometer investigation has concluded that the root cause of the described event is identified as manufacturing error.G3: the awareness date stated in the mdr initial report should have been 28apr2021, according to information added to the complaint file on 29jun2021.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key12065096
Report Number3002807968-2021-00024
Device Sequence Number4751892
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)230220(10)KQ03
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberKQ-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1